# SDR EIAA97226

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Worn
- Location: Bs 614-636
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED CHAFED AND WORN OUT MAIN CABIN CARGO RAIL LOCATED AT BS 614 TO BS 636, AT LBL 45.  REPAIRED BY TRIMMING AWAY DAMAGE, HFEC INSPECTION, INSTALLING REPAIR FILLERS AND STRAPS, AND RESTORED FINISH IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 915-53-018-2.  (X)
